# SDR MALA976240

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, LEFT AIR VALVE ILLUMINATED WHEN SWITCH TURNED ON, NO TORQUE DROP OR ITT RISE NOTED.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED LEFT ENGINE START BLEED AIR VALVE.  OPS CHECK FOR 15 MINUTES GOOD.  ALL IAW GE MM.
